Over-Sensing (1438); Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code
No Clinical Signs, Symptoms or Conditions (4582)
Date of Event
03/31/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the patient presented in hospital for generator changeout procedure.During the procedure, the right atrial (ra) lead exhibited r-wave oversensing.Fluoroscopy confirmed the ra lead dislodgment.On (b)(6) 2026, the physician elected to cap the ra lead and replace it with a new one.The patient was in stable condition throughout the procedure.